Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on topological $\textrm {hom}$-functors


Author: J. M. Harvey
Journal: Proc. Amer. Math. Soc. 85 (1982), 517-519
MSC: Primary 18A22; Secondary 54B30
DOI: https://doi.org/10.1090/S0002-9939-1982-0660594-7
MathSciNet review: 660594
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note establishes internal criteria on a category $C$ and a separator $\Sigma$ in $C$ which characterize the condition that the $\Sigma$-induced covariant hom-functor ${h_\Sigma }:C \to$ Set is (epi, mono-source)-topological.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18A22, 54B30

Retrieve articles in all journals with MSC: 18A22, 54B30


Additional Information

Keywords: (Epi, mono-source)-topological, factorization (of sources), (co)limits
Article copyright: © Copyright 1982 American Mathematical Society